MathSciNet Relay Station
MathSciNet bibliographic data
MR1359822 (97c:60239) 60K35
Liggett, Thomas M. Survival of discrete time growth models, with applications to oriented percolation. Ann. Appl. Probab. 5 (1995), no. 3, 613–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement